MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/13651500050518154

Медицинская библиотека · International journal of psychiatry in clinical practice · 2000

Risperidone treatment of neuroleptic-induced tardive extrapyramidal symptoms.

Suenaga T, Tawara Y, Goto S, Kouhata S, Kagaya A, Horiguchi J, Yamanaka Y, Yamawaki S

СтатьяПеревод пока не подготовлен

Аннотация

Tardive extrapyramidal symptoms (EPS) induced by neuroleptic treatment, and particularly EPS which persist after withdrawal of the drugs, are clinically serious problems. We describe a patient with four types of tardive and persistent EPS such as dystonia, dyskinesia, choreatic movement and myoclonus, induced by haloperidol. These EPS were remarkably inhibited by 3 mg/day risperidone. This is the first published case demonstrating simultaneous development of these four types of tardive EPS induced by a neuroleptic and then reduced by low-dose risperidone treatment. ( Int J Psych Clin Pract 2000; 4: 241 - 243).

Для цитирования: Suenaga T, Tawara Y, Goto S, Kouhata S, Kagaya A, Horiguchi J, Yamanaka Y, Yamawaki S. Risperidone treatment of neuroleptic-induced tardive extrapyramidal symptoms.. International journal of psychiatry in clinical practice. 2000. DOI: 10.1080/13651500050518154.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.